# SDR ARWA20070402

- Difficulty date: April 25, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 70,260 hours, 16,959 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: O-Ring
- Condition: Unknown
- Location: Nr 1 Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY ENGINE SHUTDOWN, LOW OIL PRESSURE INDICATIONS.  C-SUMP TUBE AT 6 O'CLOCK POSITION SLEEVE AND O-RING DAMAGED.  REPLACE O-RINGS AND SECURED SLEEVE IN ACCORDANCE WITH ARROW M/M 70-00-00.  DURING RUN-UP, NO LEAKS FOUND AND OIL PRESSURE NORMAL IN ACCORDANCE WITH M/M 71-06-00.
